# SDR USAA2012070200029

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - STRINGER TIE CLIP CRACKED AT BS F294, S23L.  REMOVED CLIP, FABRICATED AND INSTALLED NEW CLIP IAW BOEING 737 SRM 51-20-01 AND BOEING DRAWING BAC 69-37271.
